# SDR AALA20031263

- Difficulty date: November 12, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N205AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49155
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: AAP3274A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FOUND CEILING EMERGENCY LIGHTS AT ROWS 21D INOPERATIVE.  REPLACED BATTERY/CHARGER ASSEMBLY FOR CEILING EMERGENCY LIGHTS AT ROW 21D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
